You are here
Case Report: Cutaneous toxicity after rechallenge with pemetrexed
Presentation by Marine Sroussi at the TAO Congress on 19/20 November 2015
The diagnosis of the 51-year-old male patient is lung adenocarcinoma without mutation in EGFR, ERBB2, KRAS or BRAF and without ALK translocation; he has metastases in the brain, bones, node, adrenal gland and lung.
He receives 4 cycles of pemetrexed and radiotherapy to the bone, followed by 3 cycles of pemetrexed and bevacizumab, then several cycles of chemotherapy with various other agents. During treatment with crizotinib, he develops photosensitivity, photoallergy and thrombosis. After rechallenge with pemetrexed, he suffers from fever, dyspnea, cough, sputum, grade 2 diarrhea and grade 2 erythematous rash. Marine Sroussi and the expert panel discuss the toxicities observed in this case, mainly focusing on dermatologic complications, which are seen more and more with the new PD-1 inhibitors, tyrosine kinase inhibitors and others.
This case report is part of the programme “AERIO meets the experts” by the French Association of Residents in Oncology (AERIO) in collaboration with an expert panel (Dr. Mario Dicato, Luxembourg Medical Center, Luxembourg; Dr. Richard Gralla, A. Einstein School of Medicine, New York, USA; Dr. Jeffrey Crawford, Duke Cancer Center, Durham, USA; Dr. Pere Gascon, Hospital Clinic, Barcelona).
Marine Sroussi, Oncology Resident, European Hospital Georges-Pompidou, Paris, France